MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL PEDIATRIC FEEDING TUBE WITH STYLET WITH ENFIT; DH CPK ANTI-IV (AIV) FEEDING TUBES

AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL PEDIATRIC FEEDING TUBE WITH STYLET WITH ENFIT; DH CPK ANTI-IV (AIV) FEEDING TUBES
Model Number 40-8368
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via fda medwatch / fda user facility report # mw 0533020000-2021-8013 the following information: patient receiving enteral feeds and medication through ng tube.Pump alarmed downstream occlusion.Tube was removed.Upon removal, it was noted that the ng tube was not intact.Abdominal x-ray showed that a fragment of the ng tube was retained in patient's stomach.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of (b)(6) 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as (b)(4).The device was not returned.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL PEDIATRIC FEEDING TUBE WITH STYLET WITH ENFIT
Common Device Name
DH CPK ANTI-IV (AIV) FEEDING TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key12857734
Report Number9611594-2021-00163
Device Sequence Number4081054
Product Code KNT
UDI-Device Identifier00350770460376
UDI-Public00350770460376
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-8368
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age15 YR
Patient SexMale
Patient Weight50 KG